I have been on gabapentin for three years. When I found out I was pregnant I asked my doctor if I should stop taking it. She said because of how long I've been on it that it would be more dangerous if I stopped taking it. So I continued to take it throughout my pregnancy. After I had my son I started breast feeding, he was sleeping well, easy to take care of. Not much of a problem. But when I started feeling depression I had to go on a medication that made it so I had to stop breast feeding. I didn't put two and two together until now but since then my son doesn't take naps but I know he's tired. He has a hard time sleeping at night. He just doesn't sleep. This has been going in for about two months. The same time I stopped breast feedIng him. So I wonder... Could he be going through gabapentin withdrawal? If so what should I do? Any help is much appreciated. Thanks!
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 May 2014 • 2 answers
Posted 20 Sep 2016 • 0 answers
Posted 7 Oct 2016 • 0 answers
Will Vistaril help with abrupt gabapentin withdrawal? I have been taking this for almost four years?
Posted 5 Jul 2017 • 0 answers
Posted 2 days 19 hours ago • 0 answers